# SDR UALA2013031901668

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,891 hours, 26,423 cycles
- Engine: Pwa PW2037
- Engine time: 70,740 hours, 23,866 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Part time: 70,740 hours, 23,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE PROBLEM, RETURNED TO FIELD.
